MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 14FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 14FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714150
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the doctor informed that he tested the probe before putting it in the patient, checking the integrity of the material, but three days later he identified a hole in the balloon, making it impossible to use.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device was manufactured on 28-nov-2019.A sample was not received for the analysis.Because a sample was not returned, we were unable to perform a follow-up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.Since the device is provided by an external supplier, a corrective action (capa) has been generated to the supplier to determine the root cause and corrective and preventive actions, if required.This complaint will be used for tracing and trending purposes.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device was manufactured on (b)(6)2019.One decontaminated sample was received for analysis.Visual and functional tests were performed.Upon performing the leak test, broken balloon was observed, which caused the leak.Therefore, the reported issue was confirmed.Since the affected component is provided by an external supplier, a corrective action (capa) has been generated to the supplier to determine the root cause and corrective and preventive actions.All information received will be used for further tracking and trending purposes.

Brand Name
BALLOON SLG 14FR X 1.5CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16780272
Report Number9612030-2023-03680
Device Sequence Number6849550
Product Code KNT
UDI-Device Identifier10884521010642
UDI-Public10884521010642
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number714150
Device Catalogue Number714150
Device Lot Number1932215064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer04/14/2023
04/14/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date05/09/2023
08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown